Quadratically Hyponormal Weighted Shifts with Recursive Tail
Journal of Mathematical Analysis and Applications
We characterize positive quadratic hyponormality of the weighted shift W-alpha(x) associated to the weight sequence alpha(x) : 1, 1, root x, (root u, root v, root w)(Lambda) with Stampfli recursive tail, and produce an interval in x with non-empty interior in the positive real line for quadratic hyponormality but not positive quadratic hyponormality for such a shift. (C) 2013 Elsevier Inc. All rights reserved.
Exner, George; Jung, Il Bong; Lee, Mi Ryeong; and Park, Sun Hyun. "Quadratically Hyponormal Weighted Shifts with Recursive Tail." Journal of Mathematical Analysis and Applications 408, no. 1 (2013) : 298-305.